# SDR KY7A20240408038

- Difficulty date: February 2, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N885DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC838B
- Aircraft time: 25,886 hours, 32,760 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2013011358
- Part serial: 261337
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, AIRSPEED INDICATOR INDICATING 0 ON PILOTS SIDE. R&R PILOT AIRSPEED INDICATOR. OPS CHECK GOOD.
